RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 2, Pages 149–160 (Mi mz6918)  

This article is cited in 6 scientific papers (total in 6 papers)

Approximation of continuous functions by broken lines

A. S. Loginov

M. V. Lomonosov Moscow State University

Abstract: Exact estimates for the approximation of continuous functions by broken lines are found.

Full text: PDF file (597 kB)

English version:
Mathematical Notes, 1969, 6:2, 549–555

Bibliographic databases:

UDC: 517.5
Received: 03.03.1969

Citation: A. S. Loginov, “Approximation of continuous functions by broken lines”, Mat. Zametki, 6:2 (1969), 149–160; Math. Notes, 6:2 (1969), 549–555

Citation in format AMSBIB
\Bibitem{Log69}
\by A.~S.~Loginov
\paper Approximation of continuous functions by broken lines
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 2
\pages 149--160
\mathnet{http://mi.mathnet.ru/mz6918}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=256027}
\zmath{https://zbmath.org/?q=an:0188.13002|0177.08801}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 2
\pages 549--555
\crossref{https://doi.org/10.1007/BF01093696}


Linking options:
  • http://mi.mathnet.ru/eng/mz6918
  • http://mi.mathnet.ru/eng/mz/v6/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Velikin, “Precise approximation values by Hermitian splines on classes of differentiable function”, Math. USSR-Izv., 7:1 (1973), 163–184  mathnet  crossref  mathscinet  zmath
    2. A. S. Loginov, “Best approximations of continuous functions by piecewise monotone functions”, Math. USSR-Izv., 8:5 (1974), 991–1008  mathnet  crossref  mathscinet  zmath
    3. N. P. Korneichuk, “Widths in $L_p$ of classes of continuous and of differentiable functions, and optimal methods of coding and recovering functions and their derivatives”, Math. USSR-Izv., 18:2 (1982), 227–247  mathnet  crossref  mathscinet  zmath
    4. S. B. Vakarchuk, A. N. Shchitov, “Some problems of the approximation of Faber-Schauder series by partial sums in the metric of the space $\phi(L)$”, Russian Math. (Iz. VUZ), 48:10 (2004), 77–80  mathnet  mathscinet  zmath  elib
    5. S. B. Vakarchuk, A. N. Shchitov, “Estimates for the error of approximation of classes of differentiable functions by Faber–Schauder partial sums”, Sb. Math., 197:3 (2006), 303–314  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. S. B. Vakarchuk, A. N. Shchitov, “Estimates for the error of approximation of functions in $L_p^1$ by polynomials and partial sums of series in the Haar and Faber–Schauder systems”, Izv. Math., 79:2 (2015), 257–287  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:242
    Full text:106
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020